Linear congruences and a conjecture of Bibak
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1185-1206
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We address three questions posed by K. Bibak (2020), and generalize some results of K. Bibak, D. N. Lehmer and K. G. Ramanathan on solutions of linear congruences $\sum _{i=1}^k a_i x_i \equiv b \pmod n$. In particular, we obtain explicit expressions for the number of solutions, where $x_i$'s are squares modulo $n$. In addition, we obtain expressions for the number of solutions with order restrictions $x_1 \geq \cdots \geq x_k$ or with strict order restrictions $x_1> \cdots > x_k$ in some special cases. In these results, the expressions for the number of solutions involve Ramanujan sums and are obtained using their properties.
We address three questions posed by K. Bibak (2020), and generalize some results of K. Bibak, D. N. Lehmer and K. G. Ramanathan on solutions of linear congruences $\sum _{i=1}^k a_i x_i \equiv b \pmod n$. In particular, we obtain explicit expressions for the number of solutions, where $x_i$'s are squares modulo $n$. In addition, we obtain expressions for the number of solutions with order restrictions $x_1 \geq \cdots \geq x_k$ or with strict order restrictions $x_1> \cdots > x_k$ in some special cases. In these results, the expressions for the number of solutions involve Ramanujan sums and are obtained using their properties.
Classification :
11A25, 11D79, 11P83, 11T24, 11T55
Keywords: system of congruence; restricted linear congruence; Ramanujan sum; discrete Fourier transform
Keywords: system of congruence; restricted linear congruence; Ramanujan sum; discrete Fourier transform
@article{10_21136_CMJ_2024_0151_24,
author = {Babu, Chinnakonda Gnanamoorthy Karthick and Bera, Ranjan and Sury, Balasubramanian},
title = {Linear congruences and a conjecture of {Bibak}},
journal = {Czechoslovak Mathematical Journal},
pages = {1185--1206},
year = {2024},
volume = {74},
number = {4},
doi = {10.21136/CMJ.2024.0151-24},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0151-24/}
}
TY - JOUR AU - Babu, Chinnakonda Gnanamoorthy Karthick AU - Bera, Ranjan AU - Sury, Balasubramanian TI - Linear congruences and a conjecture of Bibak JO - Czechoslovak Mathematical Journal PY - 2024 SP - 1185 EP - 1206 VL - 74 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0151-24/ DO - 10.21136/CMJ.2024.0151-24 LA - en ID - 10_21136_CMJ_2024_0151_24 ER -
%0 Journal Article %A Babu, Chinnakonda Gnanamoorthy Karthick %A Bera, Ranjan %A Sury, Balasubramanian %T Linear congruences and a conjecture of Bibak %J Czechoslovak Mathematical Journal %D 2024 %P 1185-1206 %V 74 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0151-24/ %R 10.21136/CMJ.2024.0151-24 %G en %F 10_21136_CMJ_2024_0151_24
Babu, Chinnakonda Gnanamoorthy Karthick; Bera, Ranjan; Sury, Balasubramanian. Linear congruences and a conjecture of Bibak. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1185-1206. doi: 10.21136/CMJ.2024.0151-24
Cité par Sources :